# SDR IPXA201310070495

- Difficulty date: September 30, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 41,567 hours, 12,892 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23203
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C08 INSPECTION, T/E WEDGE LOWER SKIN OF RT WING INBD AFT FLAP AT IFS 141 DENTED.     REPAIRED IAW SRM 57-53-01-2R-1,  FIG 201,REV 57.00, 2, SRM 51-70-10-2R-4 FIG 201 SHEET 3, REV.57.00, 3. & SRM 51-70-03-0G, REV.57.00.
